# SDR ABXA000139

- Difficulty date: February 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45717
- Aircraft time: 39,622 hours, 59,568 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5911301
- Condition: Corroded
- Location: Ws 461
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND CORROSION ON THE LEFT REAR SPAR XA 461.  CORROSION REMOVED IAW DC9 SRM 57-09.  REPAIRED IAW REA D957-35569MR.
